RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 74–82 (Mi mz3506)  

Factorization of almost-periodic matrix-valued functions

I. M. Spitkovsky


Full text: PDF file (910 kB)

English version:
Mathematical Notes, 1989, 45:6, 482–488

Bibliographic databases:

UDC: 517.518.68
Received: 15.12.1986

Citation: I. M. Spitkovsky, “Factorization of almost-periodic matrix-valued functions”, Mat. Zametki, 45:6 (1989), 74–82; Math. Notes, 45:6 (1989), 482–488

Citation in format AMSBIB
\Bibitem{Spi89}
\by I.~M.~Spitkovsky
\paper Factorization of almost-periodic matrix-valued functions
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 74--82
\mathnet{http://mi.mathnet.ru/mz3506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019039}
\zmath{https://zbmath.org/?q=an:0711.47013|0691.47021}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 482--488
\crossref{https://doi.org/10.1007/BF01158238}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700022}


Linking options:
  • http://mi.mathnet.ru/eng/mz3506
  • http://mi.mathnet.ru/eng/mz/v45/i6/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020